# SDR 99ZZZX1676

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46713
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 314.6 & 325.1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DROOPED LEADING EDGE HAS 2 EACH RIBS CRACKED AT AFT END STA XDRE 314.677 AND XDRE 325.114.
